MathSciNet Relay Station
MathSciNet bibliographic data
MR1116262 46L05 (22D25 46L80)
Kaplan, Alexander Remark on certain $C^*$-algebra extensions considered by G. Skandalis. Proc. Amer. Math. Soc. 117 (1993), no. 4, 1047–1050.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement